# SDR SWAA2022012719348

- Difficulty date: August 4, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON THRESHOLD SUPPORT WEB BS 807 TO 847 RBL 26 / REMOVED CORROSION @ BS 807-847 RBL 26 IN A AREA 2'X0.50' 100% MATERIAL LOSS. OUT OF LIMITS IAW SRM 53-60-15-1A-1. DRILLED LOCATED NEW WEB IAW SRM 51-40-02-0G-0 & INSTALLED NEW WEB IAW SRM 51-40-02-0G-0 56052U 28AUG17
